# SDR AALA202405077849

- Difficulty date: April 18, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,368 hours, 37,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100300
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD TRAILING EDGE FLAP INTERCONNECTING STRUT ATTACH FITTING / BRACKET WORN AND BEARING HAS EXCESSIVE PLAY. REPLACED NTERCONNECTING STRUT ATTACH FITTING / BRACKET PER SRM 51-42-11.
